# SDR SWAA2022122284550

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8770Q
- Make and model: Boeing 737-8
- Aircraft serial: 67517
- Aircraft time: 574 hours, 307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS AFT RT EMER. FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED BATTERY IAW MM 25-64-00.
